A note on density and the dirichlet condition

František Marko, Štefan Porubský

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Motivated by topological approaches to Euclid and Dirichlet's theorems on infinitude of primes, we introduce and study S-coprime topologies on a commutative ring R with an identity and without zero divisors. For infinite semiprimitive commutative domain R of finite character (i.e. every nonzero element of R is contained in at most finitely many maximal ideals of R), we characterize its subsets A for which the Dirichlet condition, requiring the existence of infinitely many pairwise nonassociated elements from A in every open set in the invertible topology, is satisfied.

Original languageEnglish (US)
Pages (from-to)823-830
Number of pages8
JournalInternational Journal of Number Theory
Issue number3
StatePublished - May 2012

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'A note on density and the dirichlet condition'. Together they form a unique fingerprint.

Cite this